| Model Number |
372010-02 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the parts involved with this complaint and completed the device evaluation.Failure analysis confirmed the reported issue.Endoscope received with missing distal window resulting in fluid invasion and subsequent damage to optical components.Complete window missing.Fragments of adhesive of the distal window are missing.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the endoscope had a blurry lens and a fogging issue.The procedure was continued as planned with no reported injury.